# SDR QXEA200500981

- Difficulty date: April 23, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 8,331 hours, 6,236 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT/CABIN HAS FOUL ODOR WHICH IS CAUSING CREW TO SNEEZE. HEAVY ODOR OF GYM SOCKS.  CHECKED SYSTEMS.  NO ODOR NOTED IN FLIGHT DECK UPON COMPLETION OF OPS AND LEAK CHECKS.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
